Perturbation of the Lyapunov spectra of periodic orbits

J. Bochi, C. Bonatti

Research output: Contribution to journalArticlepeer-review

19 Scopus citations

Abstract

We describe all Lyapunov spectra that can be obtained by perturbing the derivatives along periodic orbits of a diffeomorphism. The description is expressed in terms of the finest dominated splitting and Lyapunov exponents that appear in the limit of a sequence of periodic orbits, and involves the majorization partial order. Among the applications, we give a simple criterion for the occurrence of universal dynamics.

Original languageEnglish (US)
Pages (from-to)1-48
Number of pages48
JournalProceedings of the London Mathematical Society
Volume105
Issue number1
DOIs
StatePublished - Jul 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this